# SDR DXTA2009121103892

- Difficulty date: December 10, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N388QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800113
- Aircraft time: 2,744 hours, 1,824 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(REPEAT WRITE-UP) RED GEAR "UNLOCK" LIGHT INITIALLY EXTINGUISHED WHEN RETRACTED GEAR DURING CLIMB-OUT, THEN CAME ON 5 MIN INTO FLIGHT.  UPON EXTENDING, LIGHT WENT OUT AND GEAR EXTENDED NORMALLY.  CHECKED ALL UPLOCK SWITCHES, HARNESS, & CONNECTORS, CHECKED MANUAL RELEASE CABLES,  NO DISCREPANCIES NOTED. CHECKED AND SERVICED NOSE GEAR STRANG IAW MM 32-20-00-600.
